Asymptotic properties of some estimators for partly linear stationary autoregressive models

Gao, Jiti . Communications in Statistics: Theory and Methods 1995. 24 :2011-2026

Locate this article in:

Bibtex

@article{CIS-125244,
  Author = {Gao, Jiti},
  Title = {Asymptotic properties of some estimators for partly linear stationary autoregressive models},
  Journal = {Communications in Statistics: Theory and Methods},
  Volume = {24},
  Year = {1995},
  Pages = {2011--2026},
  Keywords = {Kernel estimation}
}

Similar articles